# SDR YENA20151221660

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 34,327 hours, 12,068 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 207088003
- Condition: Failed
- Location: Galley
- Part time: 37,920 hours, 13,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, 1 FORWARD COFFEEMAKER BAG EXPLODED FROM TRAY AFTER COFFEEMAKER WATER BOILED OVER.  R & R FORWARD GALLEY COFFEEMAKER NR 1.
